Acne and Accutane archives

frustrated

Posted by Angela on January 13, 1999 at 15:17:28:

Hi,

I am 18 years old and had never had bad acne until I started college. I was on many other acne medications and none of them worked so my doctor suggested accutane. I have been taking 40mg's a day for about 2 and a half months now. My skin has only gotten worse since I've been on it and this has become quite discouraging. My doctor is very helpful and tells me that that is normal but I would just like to know what is the usual time that it takes to start to work. She even had me on Prednisone for a short time to help with swelling and pain. If there is any advice or anything that you can give me I would really appreciate it. Thank You,
Angela


Follow Ups:


advice

Posted by Pete R on January 13, 1999 at 16:29:53:

In Reply to: frustrated posted by Angela on January 13, 1999 at 15:17:28:

Hello Angela. Once in a while, we on this board try to help Dr. Stoll with his work load.

Please search this for the next entry from "Pete R". Then, search this entire data base for "Accutane".

Bottom line: it will take you maybe 6 months but you will "cure" the cause of your acne. And all without drugs.

I can feel for you. When I was in college 22 years ago, life was VERY stressful. There was no extra time, let alone time follow a wellness program (I picked a demanding major). But your body is telling you that you must.

Take care and best of luck. Pete Reinhard

Yoga will be a great start to the calming that is needed.



Re: frustrated

Posted by Walt Stoll on January 14, 1999 at 11:15:59:

In Reply to: frustrated posted by Angela on January 13, 1999 at 15:17:28:

Hi, Angela.

Listen to Pete R.

Also, when you go to the archives, read about acne and accutane side-effects. People your age have to have an endocrinological basis for this and the SR is the one constant for all chronic acne.

Walt




Return to Dr Stoll Home Page

Post a Message

Main Archives Page

More Acne and Accutane archives